# SDR DXTA2023063089880

- Difficulty date: June 29, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 7,208 hours, 4,227 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rod
- Part number: 1005210250019
- Part serial: 0078
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR EXTENSION: AIR STAIR DOOR OPENS NORMALLY BUT WHEN I STEPPED ON THE STAIRS THE HANDLE JUMPS FROM ITS'S OVER-CENTER POSITION TO AN UNSECURED POSITION AND THE DOOR DROPS TO A POSITION ABOUT 1/2 INCH FROM THE GROUND AND BINDS AGAINST THE FUSELAGE.  THE DOOR CANNOT BE CLOSED FROM INSIDE THE AIRCRAFT AFTER THIS HAS OCCURRD.  WHEN I TRIED CLOSING THE DOOR FROM THE OUTSIDE, IT WOULD ONLY CLOSE AFTER I MOVE THE HANDLE MANUALLY BACK TO THE OVER-CENTER POSITION.  AFTER INSPECTION OF WHERE THE DOOR WAS BINDING AGAINST THE FUSELAGE, AN AREA ABOUT THE SIZE OF A QUARTER ON THE FUSELAGE HAS THE PAINT CHIPPED OR SCRAPED AWAY AND SAME ON THE DOOR.  TO MAKE SURE I DIDN'T MAKE A MISTAKE OPENING THE DOOR THE FIRST TIME, I REPEATED THE PROCESS WITH THE SAME RESULTS. // SIGNOFF// ACCOMPLISHED FUNCTIONAL TEST OF PASS DOOR PER BD-100 AMM 52-11-00- 720· 801. ALL CHECKS GOOD. REMOVED AIRSTAIR (832AZ), TASK 52·11-31-000-801 TO FACILITATE THE FOLLOWING INSPECTIONS; PASS DOOR INTERNAL GENERAL VISUAL PER TASK 52-11-00·210·802, PASS DOOR INTERNAL STRUCTURE DETAILED INSPECTION PER TASK 52•11-00-220-801, PASS DOOR DETAILED INSPECTION OF SURROUND STRUCTURE AND FITTINGS - INTERNAL, PER TASK 52-11-00-220·802. NO ANOMALIES NOTED AS A RESULT OF ABOVE INSPECTIONS. REINSTALLED AIRSTAIR (832AZ) PER B0·100 AMM 52-11-31·400·801. REMOVED AND REPLACED FWD & AFT TELESCOPING STRUTS DUE TO LEAKING FLUID, WITH NEW CUSTOMER FURNISHED PARTS, P/N OFF 1005210250-017, S/N OFF FWD POSITION S/N 1517, S/N OFF AFT POSITION 1528, P/N ON 1005210250-019, FWD POSITION S/N 0078, AFT POSITION S/N 0056, INSTALLED PER 80-100 AMM 52-11-41•000-801. ACCOMPLISHED ADJUSTMENT TEST OF DOOR TELESCOPING STRUT PER BD-100 AM M TASK 52·11-41-820·801. TASK COMPLETE. COMPLIED WITH AO RD ER0-108573.
